| Catalog Number |
TRS-ROBO-8 |
| Medical Device Problem Codes |
Tear, Rip or Hole in Device Packaging (2385); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
The customer reported that the device, trs-robo-8, anchor tissue retrieval system was being used during a gallbladder procedure on an unknown date and the ¿bags ripped¿.Per further assessment it was reported that "there were two separate occasions that the bag broke over the past few weeks.It was two different patients.There was no retained fragments or components left behind.There was no injury to the patients.The bags broke while trying to remove the gallbladder.".There was no impact or injury to the patient or user.The procedure was completed with an alternate unknown device.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Event or Problem Description
Additional Manufacturer Narrative
Correction/update: lot number was changed from 202401024 to 202410144 per further assessment received on 31mar25.As a result of this, h4 device manufacturer date was updated as well.Medical device problem code section h6 was corrected.Manufacturer narrative: neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.A two-year lot history review shows a total of 2 devices for this lot number and failure mode.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been a total of 88 reports, regarding 93 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.(b)(4).Per the instructions for use, the user is advised the following: only physicians trained in the techniques of laparoscopic or minimally invasive surgery and the use of retrieval bags to remove tissue should use the product.Do not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.Care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.